MAUDE Adverse Event Report: 3.5MM UNIVERSAL DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT

3.5MM UNIVERSAL DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT
Model Number 323.36
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a routine incoming inspection of the loaner set, it was observed that the 3.5mm universal drill guide was broken.No patient involvement.This report is for one (1) 3.5mm universal drill guide.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Reporter is a j&j employee.The subject device is received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot - part: 323.36, lot: 823320, manufacturing site: (b)(4), supplier: n/a, release to warehouse date: 21 january 2013, expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformance were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM UNIVERSAL DRILL GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
MDR Report Key12755113
Report Number2939274-2021-06514
Device Sequence Number4920861
Product Code FZX
UDI-Device Identifier10886982190826
UDI-Public(01)10886982190826
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.36
Device Catalogue Number323.36
Device Lot Number8233202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1